# SDR SWIA200413274

- Difficulty date: May 8, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 16,656 hours, 24,396 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001007
- Condition: Leaking
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ENROUTE, AT ALTITUDE, FLAP SYSTEM EXPERIENCED A CONTROL FAULT ON THE OUTBOARD SEGMENT.  WHEN LANDING, FLAPS 45 DEGREES, WE EXPERIENCED ANOTHER CONTROL FAULT.  WE RESET THE SECOND ONE AFTER LANDING.  BOTH WERE ON THE OUTBOARD SEGMENTS.  REPLACED RIGHT OUTBOARD FLAP ACTUATOR DUE TO CONTROL FAULTS AND HYDRAULIC FLUID ON ROD END AREA.  OPS CHECKED GOOD.  DONE IAW MM 27-50-09.  S/N OFF:  0294.
